THE CIRCULAR LAW FOR RANDOM MATRICES

Götze F, Tikhomirov A (2010)
ANNALS OF PROBABILITY 38(4): 1444-1491.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We consider the joint distribution of real and imaginary parts of eigen-values of random matrices with Independent entries with mean zero and unit variance We prove the convergence of this distribution to the uniform distribution on the unit disc without assumptions on the existence of a density for the distribution of entries We assume that the entries have a finite moment of order larger than two and consider the case of sparse matrices The results are based on previous work of Bai, Rudelson and the authors extending those results to a larger class of sparse matrices
Stichworte
Circular law; random matrices
Erscheinungsjahr
2010
Zeitschriftentitel
ANNALS OF PROBABILITY
Band
38
Ausgabe
4
Seite(n)
1444-1491
ISSN
0091-1798
Page URI
https://pub.uni-bielefeld.de/record/1794544

Zitieren

Götze F, Tikhomirov A. THE CIRCULAR LAW FOR RANDOM MATRICES. ANNALS OF PROBABILITY. 2010;38(4):1444-1491.
Götze, F., & Tikhomirov, A. (2010). THE CIRCULAR LAW FOR RANDOM MATRICES. ANNALS OF PROBABILITY, 38(4), 1444-1491. doi:10.1214/09.AOP522
Götze, F., and Tikhomirov, A. (2010). THE CIRCULAR LAW FOR RANDOM MATRICES. ANNALS OF PROBABILITY 38, 1444-1491.
Götze, F., & Tikhomirov, A., 2010. THE CIRCULAR LAW FOR RANDOM MATRICES. ANNALS OF PROBABILITY, 38(4), p 1444-1491.
F. Götze and A. Tikhomirov, “THE CIRCULAR LAW FOR RANDOM MATRICES”, ANNALS OF PROBABILITY, vol. 38, 2010, pp. 1444-1491.
Götze, F., Tikhomirov, A.: THE CIRCULAR LAW FOR RANDOM MATRICES. ANNALS OF PROBABILITY. 38, 1444-1491 (2010).
Götze, Friedrich, and Tikhomirov, Alexander. “THE CIRCULAR LAW FOR RANDOM MATRICES”. ANNALS OF PROBABILITY 38.4 (2010): 1444-1491.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar